# SDR 97UAL900854

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7259U
- Make and model: Boeing 727222
- Aircraft serial: 21406
- Engine: Pwa JT8D15
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 61482
- Condition: Smoking
- Location: Rt Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, FLUORESCENT LIGHTS ON FORWARD PANEL AND SECOND OFFICERS PANEL WENT OUT.  SHORTLY AFTER STRONG ODOR WITH SMOKE APPEARED IN THE COCKPIT.  RETURNED TO GATE.  *S/D*  REPLACED M354  BALLAST DUE TO OOZING.
